BibTeX record journals/amc/Iscan16

download as .bib file

@article{DBLP:journals/amc/Iscan16,
  author    = {Imdat Iscan},
  title     = {On generalization of different type inequalities for harmonically
               quasi-convex functions via fractional integrals},
  journal   = {Applied Mathematics and Computation},
  volume    = {275},
  pages     = {287--298},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.amc.2015.11.074},
  doi       = {10.1016/j.amc.2015.11.074},
  timestamp = {Mon, 05 Jun 2017 12:38:02 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/Iscan16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier